Double skew cyclic codes over F-q

AYDOĞDU İ., Hesari R. M., Samei K.

COMPUTATIONAL & APPLIED MATHEMATICS, vol.41, no.3, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 2022
  • Doi Number: 10.1007/s40314-022-01833-2
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Applied Science & Technology Source, Computer & Applied Sciences, zbMATH
  • Keywords: Skew cyclic code, Double skew cyclic code, Duality, Optimal code
  • Yıldız Technical University Affiliated: Yes


In this paper, we characterize the algebraic structure of double skew cyclic codes over F-q , where q is a prime power. We determine the generator polynomials of both the double skew cyclic codes over F-q and their duals. We also present several examples of optimal parameter and MDS codes that we derived these codes from double skew cyclic codes over F-q.